MathSciNet Relay Station
MathSciNet bibliographic data
MR1838737 60F10 (58J65)
Fang, Shizan; Zhang, Tusheng Large deviations for the Brownian motion on loop groups. J. Theoret. Probab. 14 (2001), no. 2, 463–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement